# SDR MASA2010032600251

- Difficulty date: March 26, 2010
- Submitted: March 29, 2010
- Operation: Air carrier
- Aircraft: N928LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15028
- Aircraft time: 12,395 hours, 9,955 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 MAIN BLOWN ON TAKEOFF OUT OF PHX W/ ANTI SKID CAUTION MSG.  REMOVED AND REPLACED NR 1 AND NR 2 MAIN TIRES.
